Did You Know About Our Online Doctor Service?

Nuromol 200/500mg Tablets

Nuromol 200/500mg Tablets Nuromol 200/500mg Tablets

24 Tablets 
£6.99
In Stock
Delivery information Product #0146057

Please note images are for illustration purposes and may differ from the product(s) you receive

Effective relief from mild to moderate pain, from Nuromol.

Nuromol

Nuromol 200/500mg Tablets treat mild to moderate pain associated with migraine, headache, backache, period pain, dental pain, rheumatic and muscular pain, pain of non-serious arthritis, cold and flu symptoms, sore throat and fever. They contain two active ingredients; Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID) that reduces pain and swelling and lowers high temperatures, while Paracetamol is a painkiller that works in a different way to ibuprofen to relieve pain and fever.

For oral administration and short term use only.

  • Take 1 tablet (or 2 if required), up to 3 times daily with food.
  • Do not exceed 6 tablets in 24 hours and leave 6 hours between doses.
  • Do not give to children under 18 years.
  • If symptoms persist or worsen, consult your doctor.
  • Do not take for more than 3 days.

Do not take if you:

  • Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
  • Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
  • Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
  • Are in the last 3 months of pregnancy

Do not take with any other paracetamol-containing product. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Each tablet contains: Ibuprofen 200mg and Paracetamol 500mg

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

5.00 stars

Made it

Hermes managed to find my address this time.

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Good service

Could not get Nuromol from our chemists here in Aberdeen - tried 3 with no luck. Chemist Direct has supplies and kindly sent them to me quickly and efficiently

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Easy to take

I find these a little more gentle that Cuprofen, so take when pain isn't quite so bad. You can always double up the dose without worrying if need be.

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Good for lingering headahes

Good for lingering headahes

1 out of 1 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply